64321members
338600posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and bleeding

1 REPLY 1
Member

Re: Tamoxifen and bleeding

Hi Squirrels - I have just seen your question. I am on Tamoxifen and have had 2 episodes of "spotting". When I spoke to my GP on both occasions I was sent off to hospital to be checked, via the 2 week quick route because Tamoxifen can cause womb changes, including cancer, so they like to investigate any bleeding. I think you will see this if you read the info leaflet in the packet. However, in the hope that I can reassure you, I was told that they are more concerned about bleeding after 12 months on Tamoxifen. Given my experience I would suggest you speak to your GP. I hope that helps.

Evie xx

Member

Tamoxifen and bleeding

I started Tamoxifen 7 months ago. During this time I had no periods until today when I have  suddenly started bleeding. Has this happened to anyone else, is it something I need to be concerned about?